@article{(Open Science Index):https://publications.waset.org/pdf/9113,
	  title     = {Numerical Study of Some Coupled PDEs by using Differential Transformation Method},
	  author    = {Reza Abazari and  Rasool Abazari},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the two-dimension differential transformation method (DTM) is employed to obtain the closed form solutions of the three famous coupled partial differential equation with physical interest namely, the coupled Korteweg-de Vries(KdV) equations, the coupled Burgers equations and coupled nonlinear Schrödinger equation. We begin by showing that how the differential transformation method applies to a linear and non-linear part of any PDEs and apply on these coupled PDEs to illustrate the sufficiency of the method for this kind of nonlinear differential equations. The results obtained are in good agreement with the exact solution. These results show that the technique introduced here is accurate and easy to apply.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {6},
	  year      = {2010},
	  pages     = {641 - 648},
	  ee        = {https://publications.waset.org/pdf/9113},
	  url   	= {https://publications.waset.org/vol/42},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 42, 2010},
	}